# SDR SIMA20120310015

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 30,219 hours, 28,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY FLOOR PROXIMITY STRIP AT ROW 18 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT FLOOR PROXMITY IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
